# SDR HEED9566

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 222020573103
- Condition: Defective
- Location: Fuselage
- Part time: 205 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER CATCHS ON AIRFRAME AND BREAKS OFF. ORDER NEW.
